# SDR MASA2010071600768

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 150019
- Aircraft time: 16,468 hours, 12,700 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT AFT EMERGENCY DOOR CTN ON T/O ROLL AT AROUND 20 KNOTS, CREW ABORTED T/O.  MX ADJUSTED DOOR, OPS CHECK GOOD.
